Generalizing solubility parameter theory to apply to one- and two-dimensional solutes and to incorporate dipolar interactions
Version of Record online: 6 JUN 2012
Copyright © 2012 Wiley Periodicals, Inc.
Journal of Applied Polymer Science
Volume 127, Issue 6, pages 4483–4491, 15 March 2013
How to Cite
Hughes, J. M., Aherne, D. and Coleman, J. N. (2013), Generalizing solubility parameter theory to apply to one- and two-dimensional solutes and to incorporate dipolar interactions. J. Appl. Polym. Sci., 127: 4483–4491. doi: 10.1002/app.38051
- Issue online: 20 DEC 2012
- Version of Record online: 6 JUN 2012
- Manuscript Accepted: 9 MAY 2012
- Manuscript Received: 5 APR 2012
Additional Supporting Information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.